Mikes, Josef and Hinterleitner, Irena (2010) On geodesic mappings of manifolds with affine connection. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (2). pp. 343-347. ISSN 0866-0174
|
Text
amapn26_27.pdf Download (93kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
In this paper we prove that all manifolds with affine connection are globally projectively equivalent to some manifold with equiaffine connection (equiaffine manifold). These manifolds are characterized by a symmetric Ricci tensor.
Item Type: | Article |
---|---|
Additional Information: | Geodesic mapping, manifolds with affine connection, equiaffine manifold |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 02 Feb 2024 09:56 |
Last Modified: | 02 Feb 2024 09:56 |
URI: | http://real.mtak.hu/id/eprint/187146 |
Actions (login required)
![]() |
Edit Item |